my personal Psyciatrist recommended me Celexa, ive been onto it for 14 days and ive experienced bad sufficient insomnia since it is, and celexa has managed to get worse, i would like to know a few reccomendations with regard to another pill which may be better personally. thanks
The antidepressant Trazodone (Desyrel) is often prescribed like a sleep help. Doses in between 50-150 mg are usually very sedating but don’t help along with depression. Often this really is used only like a sleep help, not to deal with depression which takes a much greater dose. Mirtazapine (Remeron) can also be an antidepressant that’s very sedating. But this isn’t typically used like a first collection option. And many antidepressants may cause increased anxiety as well as insomnia for many weeks. You may ask your physician about the sleeping medication that you could take for some weeks before Celexa leg techinques in.
You’ve SSRI’s (prozac, celexa, lexapro, zoloft, paxil), SNRI’s (Effexor, Cymbalta), NaSSa’s (Remeron), Nefazodone, Tricyclics (Elavil, Pamelor), as well as DNRI’s (Wellbutrin). I have found that a few SSRI’s trigger insomnia plus some don’t. I’d no sleep problems on prozac, zoloft, as well as lexapro. Paxil was not good although. SNRI’s may cause insomnia due to there measures on noradrenaline. Lots of people get worked up and energized in it. Same along with Wellbutrin, energizing. Remeron as well as Nefazodone tend to be potent inhibitors associated with histamine, the same as benadryl. They’ll make a person very exhausted. I believe tricyclics tend to be sedating too. I’d stay with an SSRI if you do not want fatigue or insomnia. Why don’t you have your physician lower the actual dose?
Of course it could. Caffeine is an upper. Too much caffeine can cause sleeplessness, and make you anxious. Cut back on your caffeine intake. I’m an insomniac too.At night I keep having visions of this zombie-ghost girl in my bedroom, a bit like the girl off of The Grudge, but it’s my imagination has enhanced [...]
5HTP is the stuff in turkey that makes you sleepy. This is well proven.As far as anxiety goes, all of the meds they give you for anxiety are downers. Stuff that makes you sleepy are downers. It follows that it would help with anxiety. Clonadine/Catapres actually causes sleepiness as a side effect.Most hypertensives won’t cause [...]
When there’s any type of light on, even just a little, your body thinks its daytime (because of the brightness of the sun). You should try unplugging your electronics at night, or turning them so that you can’t see the lights. If this doesn’t help, see your doctor, because something else could be causing your [...]